# SDR DALA2023020400877

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 4,412 hours, 537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 EMERGENCY LIGHTS AT SEAT 6J AND 7J DO NOT WORK. CORRECTIVE ACTION: FOUND LOOSE CONNECTION AT TERMINAL BLOCK 5458VT8 PIN H. REMOVED, CLEANED & RESEATED PIN. ALL EMERGENCY LIGHTS CK GOOD. (7302507)
